Erythema Gyratum Repens in a Case of Resolving Psoriasis

June 2003 | Volume 2 | Issue 3 | Case Report | 315 | Copyright © 2003

Matthew E. Byran, MD; Kristen Lienart, BS; Bruce R. Smoller, MD and Sandra Marchese Johnson, MD

Abstract

Erythema gyratum repens (EGR) is a rare skin syndrome often associated with internal malignancies, and thus considered paraneoplastic1. There are cases of erythema gyratum repens in the literature associated with other dermatoses without underlying malignancies1. We present a case of resolving psoriasis which evolved into erythema gyratum repens when treated with acitretin.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles